# SDR 07FDEA00925

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,148 hours, 17,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A52378043230
- Condition: Cracked
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS IN 2 STAY, PROFILES AT C67A AND C68 RT BETWEEN BEAM 3-5, SHOWN IN SRM 52-34-00/FIG 2/PG 8) REPAIR PERFORMED BY REPLACEMENT OF AFFECTED STRUCTURE COMPONENT IAW SRM 51-72-10.
